# SDR AALA201809069007

- Difficulty date: September 4, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N914UY
- Make and model: Airbus A321-231
- Aircraft serial: 6337
- Aircraft time: 13,914 hours, 5,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 18l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 18L EMERGENCY LIGHT WAS DAMAGED.  REPLACED THE EMERGENCY LIGHT IAW AMM 33-51-18. OPS OK.
